Reading all the posts really help so much, I started at the beginning even though they were from 2006, My sister is 56 years old and is dying from liver disease due to Hep C, she has had this for 29 years and we are coming to it's end, she has been in Hospice House for 2 months and has fallen into coma's that lasted 2-4 days at a time, everytime we think she is leaving us she wakes up but comes out worse than the time before. right now she is totally bed ridden she became very weak after the last coma, we live in a small town and even the nurses who are wonderful are surprised at her strength, its been ******n my parents and I am trying to be there for them, I work in the medical field and am 49 years old, 7 years younger than my sister, what I have realized is that there is no set time, when that person is ready they will go and in the mean time all of our lives are on hold, its hard to function and do everyday things when your mind is there with them, yesterday was one of the worst days, she came out of a 4 day coma and became a little agitated and wanted food and drink, (she had not been able to keep anything down prior to this coma), so we just tried to do what she asked and she would take one bite and couldn't finish, but I think just smelling it and knowing it was there gave her comfort, I stayed there with her until 11pm and she was moaning but that stopped when I left the room to go home, the nurses explained that sometimes they try to stay awake for the family so this morning I am letting her rest, the one thing I would like to do is continue this post up until the time my sister passes so hopefully it answers some questions for some people going through this. sorry such a long post, but it feels good to write it out.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?